I am using LDN with great success. I started in september, after tapering prednisone. I got my dx in june 2007, had diarrhea 5-7 times a day, bloating, leg cramps, tummy pain, abdominal discomfort and had partial obstructions including vomiting for 8 hours, painful cramps. Prednisone calmed down all of this, but the D and the pain returned when down on 10 mg. So I started LDN the day after the last 5 mg dose of pred. I have an idea that prednisone did calm down the inflammation, and so LDN did the rest. But this is just my personal opinion.
My leg cramps, having them each night and morning have also gone. I have only one BM a day. Sometimes now and then I get a little pain when I have been eating some vegetables that leads to a mild obstruction cause my small intestine is narrowed with a possible stricture in a little area. It then helps drinking some water and have a mild pain killer. LDN can't take away a stricture. My earlier obstructions were terrible.
I would suggest that you contact our group at yahoo.com. Register there, make yourself an email adress at yahoo, because you'll get a lot of new interesting post each day, and you won't have your ordinary email box overloaded.
At yahoo there is a group called lowdosenaltrexone. Search for ldn at yahoo, and you're welcome to join us. There you'll find a big group with mixed autoimmune diseases. We are IBD'ers, MS'ers and a lot of other ppl. posting there in a helpful and friendly forum.
Bad: LDN has some small side effects. I got tired, needed a nap once and sometimes twice a day, not more than 30 minutes.
Others may have vivid dreams a week or two. Some may wake up and feel to get up in the middle of the night, a lot of energy. I did have this some nights, but fell asleep after maybe 20 minutes.
It's possible to lurk and read. You'll learn a lot.
with all the best from Ingrid